Alessandro Margheri
Alessandro Margheri
Unknown affiliation
Verified email at fc.ul.pt
Title
Cited by
Cited by
Year
Maslov index, Poincaré-Birkhoff theorem and periodic solutions of asymptotically linear planar Hamiltonian systems
A Margheri, C Rebelo, F Zanolin
Journal of Differential Equations 183 (2), 342-367, 2002
602002
Persistence in seasonally forced epidemiological models
C Rebelo, A Margheri, N Bacaër
Journal of Mathematical Biology 64 (6), 933-949, 2012
452012
Dynamical behaviour of epidemiological models with sub-optimal immunity and nonlinear incidence
MGM Gomes, A Margheri, GF Medley, C Rebelo
Journal of mathematical biology 51 (4), 414-430, 2005
422005
Heterogeneity in susceptibility to infection can explain high reinfection rates
P Rodrigues, A Margheri, C Rebelo, MGM Gomes
Journal of theoretical biology 259 (2), 280-290, 2009
302009
Chaos in periodically perturbed planar Hamiltonian systems using linked twist maps
A Margheri, C Rebelo, F Zanolin
Journal of Differential Equations 249 (12), 3233-3257, 2010
252010
Generalized synchronization in linearly coupled time periodic systems
A Margheri, R Martins
Journal of Differential Equations 249 (12), 3215-3232, 2010
232010
Some examples of persistence in epidemiological models
A Margheri, C Rebelo
Journal of mathematical biology 46 (6), 564, 2003
172003
Persistence in some periodic epidemic models with infection age or constant periods of infection
C Rebelo, A Margheri, N Bacaër
Discrete & Continuous Dynamical Systems-B 19 (4), 1155, 2014
132014
On the use of Morse index and rotation numbers for multiplicity results of resonant BVPs
A Margheri, C Rebelo, PJ Torres
Journal of Mathematical Analysis and Applications 413 (2), 660-667, 2014
122014
Some analytical results about periodic orbits in the restricted three body problem with dissipation
A Margheri, R Ortega, C Rebelo
Celestial Mechanics and Dynamical Astronomy 113 (3), 279-290, 2012
92012
A note on a modified version of the Poincaré–Birkhoff theorem
J Campos, A Margheri, R Martins, C Rebelo
Journal of Differential Equations 203 (1), 55-63, 2004
92004
First-order differentiability of the flow of a system withLp controls
RM Bianchini, A Margheri
Journal of optimization theory and applications 89 (2), 293-310, 1996
81996
Solution sets and boundary value problems in Banach spaces
A Margheri, P Zecca
Topological Methods in Nonlinear Analysis 2 (1), 179-188, 1993
81993
Dynamics of Kepler problem with linear drag
A Margheri, R Ortega, C Rebelo
Celestial Mechanics and Dynamical Astronomy 120 (1), 19-38, 2014
62014
Connected branches of initial points for asymptotic BVPs, with application to heteroclinic and homoclinic solutions
A Margheri, C Rebelo, F Zanoliny
Advanced Nonlinear Studies 9 (1), 95-135, 2009
62009
Flow regularity and optimality conditions with controls inLp
A Margheri
Mathematics of Control, Signals and Systems 9 (3), 189-206, 1996
61996
On the correlation between variance in individual susceptibilities and infection prevalence in populations
A Margheri, C Rebelo, MGM Gomes
Journal of mathematical biology 71 (6-7), 1643-1661, 2015
52015
Normalization of Poincaré singularities via variation of constants
T Carletti, A Margheri, M Villarini
Publicacions Matematiques, 197-212, 2005
52005
Heterogeneity in disease risk induces falling vaccine protection with rising disease incidence
A Margheri, C Rebelo, MGM Gomes
Dynamical Systems 32 (1), 148-163, 2017
42017
Stability and persistence in a compartment model of pulmonary tuberculosis
MC Gomes, A Margheri, C Rebelo
Nonlinear analysis 48 (4), 617-636, 2002
42002
The system can't perform the operation now. Try again later.
Articles 1–20